I have been having symptoms of hypothyroid for a year or so. Freezing, sleeping 8-10 hours a night, but still fatigued, thinning hair, high LDL, loss of out eyebrow (didn't know this was related), dry skin, anxiety...but TSH was 2.4
My question is...could a low dose of hormones help with the symptoms? My fiance is a physician and says possibly, try and see, but my personal doc (Kaiser HMO) says she doesn't think it will help.
I am otherwise without health problems. What do you think?
oh!! I am very hypo and symptomatic at 2.4 anthing over 1.o I begin symptoms.... most people need to be between .5-1.5 to remain symptom free. I am at 3.75 and are battling with my doseage to get back to normal! I have almost all your symptoms plus tons more!..listen to your body not the # when you feel normal you will then now where your normal #'s will need to be. good luck! try the meds I bet you will feel much better!
I also want to add that a TSH test does not give a complete picture of what is going on with your thyroid. You also need to have a Free T3 and Free T4 tests done with the TSH....and the antibody tests for Hashimotos and Graves....TPO Ab, TSI, TgAb, etc...
An example would be if you have Hashi's, your tsh would need to be supressed to between a .50-1.0 to be symptom free of hypo symptoms. My endo said that the body cannot start to heal from hashi's if your levels remains above a 1.0.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.